You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1969-1970/16/4
On the distribution of prime numbers which are of the form
x
2
+
y
2
+
1
Download
PDF
- On the distribution of prime numbers which are of the form $x^2 + y^2 +1$
Article
Original scientific text
Title
On the distribution of prime numbers which are of the form
x
2
+
y
2
+
1
Authors
Yoichi Motohashi
1
Affiliations
Tokyo, Japan
Acta Arithmetica
1969-1970/16/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
351-364
Main language of publication
English
Published
1970
Exact and natural sciences
mathematics